MAUDE Adverse Event Report: CAREFUSION EXTENSION SET; SET,EXTENSION,INTRAVASCULAR

CAREFUSION EXTENSION SET; SET,EXTENSION,INTRAVASCULAR
Model Number 10010570
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.Concomitant medical products: microclave and one used swab cap; broviac catheter, syringe (iv push, device syringe).
 
Event or Problem Description
The customer reported that the user was giving an iv push medication when the filter "busted".The filter line was attached to the patients right ij broviac (2.7 fr.) catheter.The facility went live a couple of months with the filter set however in the past 2 weeks, the nicu has noticed several filter extension set complaints.There was no report of patient harm.
 
Event or Problem Description
The customer reported that the user was giving an iv push medication when the filter "busted".The filter line was attached to the patients right ij broviac (2.7 fr.) catheter.The facility went live a couple of months with the filter set however in the past 2 weeks the nicu has noticed several filter extension set complaints.Although requested the customer did not indicate any patient harm.
 
Additional Manufacturer Narrative
The customer¿s report of damage to the filter was confirmed.Visual inspection via microscope showed that the 0.2 micron filter had a crack along the side weld line between the upper and lower housing on the filter¿s output port side.Functional testing verified a leak at the location of the weld line between the upper and lower housing.The root cause of the crack was not determined.

Brand Name
EXTENSION SET
Common Device Name
SET,EXTENSION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8242703
Report Number9616066-2019-00111
Device Sequence Number16542618
Product Code FPA
UDI-Device Identifier10885403233500
UDI-Public10885403233500
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10010570
Device Catalogue Number10010570
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/11/2019
Supplement Report FDA Received Date03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8110,8015,SYR TUBING, TD (B)(6) 2018